# SDR ASAA2022062339063

- Difficulty date: June 23, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N535AS
- Make and model: Boeing 737890
- Aircraft serial: 35200
- Aircraft time: 11,938 hours, 46,683 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 147A5690210
- Part serial: NSN
- Condition: Corroded
- Location: Sta 927
- Part time: 46,683 hours, 11,938 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT WET AREA FLOOR SUPPORT FWD OF STA 927 AT LBL 28 AROUND LAV MOUNT HAS CORROSION. GROUNDED - YES. DAMAGE FOUND TO BE OUT OF LIMITS REMOVED AND REPLACED FLOOR SUPPORT INTERCOSTAL AIW B737-800 SRM 51-40-02-0G-0W=2 O=.150 R=.130 L=3 D=.020.
